# SDR USAA2014030300003

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,190 hours, 34,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012587
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT FIRST CLASS WINDSCREEN MISSING RED EMERGENCY LIGHT LENS.  REPLACED FWD LT FIRST CLASS WINDSCREEN RED EMERGENCY LIGHT LENS.
